# SDR SWAA2021101318817

- Difficulty date: September 16, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF IS CORRODED / EVALUATED CORRODED AREA ON FWD CARGO FLOOR PNL 120DF FOUND EXCED 20' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW FLOOR PNL I-A-W MM 25-52-01-201-801
